# SDR SWIA20230329011

- Difficulty date: March 11, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N193SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000690
- Aircraft time: 14,812 hours, 9,282 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK FLOOR BEAM CORRODED AT FR 84 AT TERMINATION OF TRACK RAIL.     (C-CHECK RO 3/28/2023)    PERFORMED SPLICE REPAIR ON RH CF III FLOOR BEAM SEAT TRACK FR 82-85 REF. SRM 53-00-10/REPAIR 01P AND ETD2022-170-022163. SEE CONTINUE CARD FOR WORK PERFORMED.
